MathSciNet Relay Station
MathSciNet bibliographic data
MR877039 47H10 (49A29 49A40 90C48)
Ha, Chung Wei On a minimax inequality of Ky Fan. Proc. Amer. Math. Soc. 99 (1987), no. 4, 680–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement